MathSciNet Relay Station
MathSciNet bibliographic data
MR1610579 57M07 (20F32)
Meier, John; Meinert, Holger; VanWyk, Leonard Higher generation subgroup sets and the $\Sigma$-invariants of graph groups. Comment. Math. Helv. 73 (1998), no. 1, 22–44.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement